# SDR FDEA202404040437

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT XORS 1051. ROHT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1051 CORROSION REMOVED AND   FOUD EXCEEDED LIMIT AS PER MD-11 SRM 57-00-10-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED AREA REPAIR CARRIED OUT AS PER E.A.#: 1-5710-T0378569 PART 1, TITLE: WINGS-   BASIC WING STRUCTURE - RH WING LOWER REAR SPAR CAP EXFOLIATION CORROSION   BETWEEN XORS 1044.4 AND 1070.7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
